# SDR QXEA200300968

- Difficulty date: August 10, 2003
- Submitted: August 13, 2003
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4048
- Aircraft time: 4,744 hours, 5,430 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: 4100S00501
- Part serial: 0696
- Condition: Failed
- Location: Horiz Stab
- Part time: 927 hours, 1,037 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA- ON FLIGHT 2384 DEICE PRESSURE CAUTION LIGHT ILLUMINATED AFTER SELECTING DEICE BOOTS TO SLOW.   ACCOMPLISHED DEICE PRESSURE CHECKLIST.   INBOARD BOOT OF HORIZONTAL STABILIZER SHOWS NOT INFLATING.   DEICE PRESSURE FOR BOTH SIDES SHOWED NO DROP.   BOOT DID NOT WORK IN MANUAL AS WELL.   REMOVED AND REPLACED DISTRIBUTION VALVE.  OPEATIONAL CHECKS GOOD.   AIRCRAFT RETURNED TO SERVICE.
